RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 1, Pages 35–41 (Mi mz10689)  

Determination of the Jump of a Function of Generalized Bounded Variation from the Derivatives of the Partial Sums of Its Fourier Series

A. A. Kelzon

Admiral Makarov State University of Maritime and Inland Shipping

Abstract: It is established that the formulas determining the jump of a periodic function from the derivatives of the partial sums of its Fourier series and valid for functions of harmonic bounded variation (the HBV class) possibly will not hold for functions of $\Phi$-bounded variation (in the sense of Schramm) if this class is wider than the HBV class.

Keywords: jump of a periodic function, function of harmonic bounded variation, function of $\Phi$-bounded variation, partial sum, Fourier series.

DOI: https://doi.org/10.4213/mzm10689

Full text: PDF file (437 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:1, 46–51

Bibliographic databases:

UDC: 517.518
Received: 16.02.2015
Revised: 20.06.2015

Citation: A. A. Kelzon, “Determination of the Jump of a Function of Generalized Bounded Variation from the Derivatives of the Partial Sums of Its Fourier Series”, Mat. Zametki, 99:1 (2016), 35–41; Math. Notes, 99:1 (2016), 46–51

Citation in format AMSBIB
\Bibitem{Kel16}
\by A.~A.~Kelzon
\paper Determination of the Jump of a Function of Generalized Bounded Variation from the Derivatives of the Partial Sums of Its Fourier Series
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 1
\pages 35--41
\mathnet{http://mi.mathnet.ru/mz10689}
\crossref{https://doi.org/10.4213/mzm10689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462686}
\elib{http://elibrary.ru/item.asp?id=25707639}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 1
\pages 46--51
\crossref{https://doi.org/10.1134/S0001434616010053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373228900005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962439471}


Linking options:
  • http://mi.mathnet.ru/eng/mz10689
  • https://doi.org/10.4213/mzm10689
  • http://mi.mathnet.ru/eng/mz/v99/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:216
    Full text:36
    References:44
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020